# SDR RAIA201804140001

- Difficulty date: April 14, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 40,620 hours, 24,839 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622001015
- Part serial: 0793
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 40,623 hours, 24,841 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM FAIL IN FLIGHT. R&R HSTA. OPS CHECK GOOD.
